Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An equivalence between nonassociative ring theory and the theory of a special class of groups


Author: Kenneth W. Weston
Journal: Proc. Amer. Math. Soc. 19 (1968), 1356-1362
MSC: Primary 17.10; Secondary 02.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0236233-9
MathSciNet review: 0236233
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Malcev, On a correspondence between rings and groups, Amer. Math. Soc. Transl. (2) 45 (1960), 221-231.
  • [2] Alfred Tarski, Undecidable theories, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Company, Amsterdam, 1953. In collaboration with Andrzej Mostowski and Raphael M. Robinson. MR 0058532
  • [3] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10, 02.00

Retrieve articles in all journals with MSC: 17.10, 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0236233-9
Article copyright: © Copyright 1968 American Mathematical Society